Please enter verification code
Special Issues
Lacunary Statistical Convergence in Fuzzy Normed Linear Spaces
Applied and Computational Mathematics
Volume 6, Issue 5, October 2017, Pages: 233-237
Received: Jul. 19, 2017; Accepted: Aug. 17, 2017; Published: Oct. 23, 2017
Views 2501      Downloads 188
Muhammed Recai Turkmen, Department of Mathematics, Afyon Kocatepe University, Afyon, Turkey
Muhammed Cinar, Department of Mathematics, Mus Alparslan University, Mus, Turkey
Article Tools
Follow on us
In this paper, it is introduced the concept of lacunary statistical convergence with respect to a fuzzy norm by using lacunary statistical convergence of a sequence and statistical convergent of a sequence with respect to fuzzy norm. It also has studied the relation between these concepts.
Lacunary Statistical Convergence, Fuzzy Normed Linear Space, Sequences Space
To cite this article
Muhammed Recai Turkmen, Muhammed Cinar, Lacunary Statistical Convergence in Fuzzy Normed Linear Spaces, Applied and Computational Mathematics. Vol. 6, No. 5, 2017, pp. 233-237. doi: 10.11648/j.acm.20170605.13
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
H. Altınok, Y. Altın, and M. Et, Lacunary almost statistical convergence of fuzzy numbers, Thai Journal of Mathematics, vol. 2, no. 2, pp. 265–274, 2004.
T. Bag and SK. Samanta, Fixed point theorems in Felbin’s type fuzzy normed linear spaces, J. Fuzzy Math., vol. 16, no. 1, (2008), pp. 243-260.
M. Et; M. Çınar and M. Karakaş, On λ-statistical convergence of order α of sequences of function, J. Inequal. Appl. 2013, 2013:204, pp. 1-8.
R. Çolak, On λ- statistical convergence, Conference on Summability and Applications, May 12-13, 2011, Istanbul Turkey.
J. S. Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis 8 (1988), pp. 47-63.
P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets-Theory and Applications. World Scientific Publishing, Singapore, 1994.
H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241-244.
C. Felbin, Finite-dimensional fuzzy normed linear space, Fuzzy Sets and Systems 48(2) (1992), 239–248.
J. Fridy, On statistical convergence, Analysis 5 (1985), 301-313.
J. A. Fridy and C. Orhan, Lacunary Statistical Convergence, Pasific Journal of Mathematics, vol. 160, no. 1, 43-51, 1993.
O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12(3) (1984), 215–229.
M. Mizumoto and K. Tanaka, Some properties of fuzzy numbers, Advances in Fuzzy Set Theory and Applications, pp. 153–164, North-Holland, Amsterdam, 1979.
F. Nuray, Lacunary Statistical Convergence of Sequence of Fuzzy Numbers, Fuzzy Sets and Systems, 99 (1998) 353,355.
E. Savas, On Strongly λ- summable Sequences of Fuzzy Numbers, Information Science, (125) (1-2), (2000).
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly 66 (1959), 361-375.
A. R. Freedman, J. J. Sember and M. Raphael, Some Cesaro type summability spaces, Proc. London Math. Soc., 37 (1978), 508-520.
C. Sencimen and S. Pehlivan, Statistical convergence in fuzzy normed linear spaces, Fuzzy Sets and Systems 159(3) (2008), 361–370.
H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. 2 (1951), 73-74.
T. Šalát (1980) On statistically convergent sequences of real numbers, Math. Slovaca 30, 139-150.
J. Xiao and X. Zhu, On linearly topological structure and property of fuzzy normed linear space. Fuzzy Sets and Systems 125(2) (2002), 153–161.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186